# SDR 2006UALA00977

- Difficulty date: May 20, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 15,810 hours, 6,227 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHT TEST FAILED.  FAULT SHOWED EPSU EXT LOAD FWD.   FOUND SLIDE LIGHT CONNECTOR NOT ALL THE WAY INGAGED.  SECURED CONNECTOR.  OPS CHECK NORMAL.
